# SDR FOTR2019813790

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL FOUND FUSELAGE SKIN TO BE CORRODED BETWEEN BS 700-720 STR 28R-27R. REMOVED 8" BODY FAIRINGS FROM 710 TO 720 LT AND RT IAW SRM 51-30-2.  CUT DAMAGE AREA AND FOUND OUT OF LIMITS DIM 53" X 51" FROM STA 680 TO 720+14.5" IAW SRM 53-30-3, FIG 12.  FAB SKIN FROM 2024-T3 .063" DIM 53" X 50.5" PO 20198112 & FAB SPLICE FROM 2024-T3 .071" DIM 50.5" X 6" PO 90010664 ALL IAW SRM 53-30-2, FIG 12.  DETAIL XII, TREATED AND PRIMED ALL PARTS & AREAS FROM 680 TO 720+15" IAW SRM 51-10-2. NEW SKIN & SPLICE INSTALLED FROM 680 TO 720+14 IAW SRM 53-30-3, FIG 12, DETAIL XII. REINSTALLED 8 EA BODY FAIRINGS SUPPORT FROM STA 710 TO 720A LT & RT SRM 51-30-2.
